# SDR UHLA2011040600174

- Difficulty date: April 6, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,767 hours, 8,504 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193298
- Condition: Leaking
- Location: Nr 1
- Part time: 3,798 hours, 2,423 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT ECS SYSTEM SMELLED LIKE DIRTY SOCKS.  MAINTENANCE DEFERRED THE BLEED 1 SYSTEM.  ON 4/9/11, MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW JOBCARD.
